Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Loose motions, vomiting, neck and joint pain with chills. Which medicine shall I take?

Hi, I have loose motion not really to great extent but, happening twice or thrice a day from alst two days. I also got vomitting yesterday night. Despite taking medicine for the loose motion yesterday morning, it continued today morning. I also have neck and hand joint pains..I have shivering too from last two days but not with high temperature. can you please suggest something?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM
you are suffering from acute gastroenteritis,you need to do the following
1. have a bland diet,
2. take ors[electrobion] 1-1.2 litres per day,
3.take lots of fluidsthe shivering could be due to loss of electrolytes.
4.take paracetamol in case of fever,and tab ondem,thrice a day for vomiting
5. do a stool examination and culture and sensitivity to decide the mode of treatment
that should be sufficient,
take care.
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor